#8281 ·
Tyler Anderson12 said:Greetings.
I started taking Faverin four days ago to manage my OCD (50 mg at bedtime). Since then, my appetite has vanished, I feel completely disoriented and exhausted, and the frequency and intensity of my obsessive thoughts have actually spiked. On top of that, my mood feels significantly lower.
To put it bluntly, things have taken a turn for the worse. 😢
Has anyone here dealt with Faverin before? Is this kind of volatility typical during the initial weeks, and did you push through the side effects or stop?
🤷
I had the exact same experience. I also started on 50 mg... then my doctor bumped me up to 100. I managed to hang on for about a month and a bit, but eventually, I just couldn't take it anymore and they discontinued it. I was losing weight rapidly, and the fatigue was unbearable. No matter how much willpower I tried to summon, getting out of bed to actually get things done was impossible. Plus, it triggered depression in me, which wasn't even an issue before. At the very beginning, I also had this sensation like my lungs were burning—this chest heat and a sort of whistling in my head. It mostly happened at night before sleep, so if you start feeling that, don't panic. It was prescribed to me for anxiety. You really just have to push through this initial phase to see if it settles down. I assume they gave you some benzodiazepines to help you cope with the side effects? I was prescribed Xanax 5 mg to take before bed because I couldn't sleep, though I didn't take any other sleeping pills. You'll see how it goes over time... hang in there.😉